# SDR UIEA200600297

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,850 hours, 18,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED TRAILING EDGE PANEL AT WBL 445.0 HAS A 2.O INCH CRACK.  ACCOMPLISHED PERMANENT REPAIR AS PER BOEING 747 SRM 51-40-09 FIG. 2, SHEET 5 AND 747 SRM 51-40-12.  REPAIR AREA IS 3.0 INCH LONG BY 4.0 INCH WIDE.  ALSO, REFERENCE ATLAS AIR XEO NR 57-112906.
